# SDR 96ZZZX1019

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 369H30109
- Condition: Cracked
- Location: Airframe
- Part time: 7,686 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF ENGINE, A CRACK WAS FOUND STARTING FROM THE RELIEF HOLE ON PANEL FORWARD .50 INCH AND .3750 INCH.  REPAIR PANEL WITH A PATCH.  IT APPEARS THE CLEARANCE BETWEEN THE RELIEF HOLE AND THE 369D23007-5 ANGLE WERE TOO TIGHT.
